Adaptive algorithms for the simultaneous stabilization and decoupling of time-varying multivariable systems

Hersh, M.A. (1992) Adaptive algorithms for the simultaneous stabilization and decoupling of time-varying multivariable systems. International Journal of Control, 56(3), pp. 563-579. (doi:10.1080/00207179208934329)

Full text not currently available from Enlighten.

Abstract

The not previously considered problem of decoupling time varying multivariable systems is investigated and two dual-purpose algorithms, which decouple and regulate the system, are derived. One algorithm also gives pole assignment and the other minimum variance control. The algorithms are shown to stabilize and decouple the closed loop system.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Hersh, Dr Marion
Authors: Hersh, M.A.
College/School:College of Science and Engineering > School of Engineering > Biomedical Engineering
Journal Name:International Journal of Control
Publisher:Taylor and Francis
ISSN:0020-7179
ISSN (Online):1366-5820

University Staff: Request a correction | Enlighten Editors: Update this record